Print
E-mail
Reprint

#14

QUESTION: A 55-year-old woman is receiving a blood transfusion due to persistent vaginal bleeding and hemoglobin of 5 mg/dL. While receiving the transfusion, she develops fever, chills, back pain, pain at the site of transfusion, and tachycardia. After stopping the transfusion, which of the following is the most important therapy to administer next?

A. Acetaminophen
B. Diphenhydramine
C. Intravenous hydration
D. Solumedrol

>>GO TO ANSWER

 

Comments   

# Mini Board Review: March 2013 EditionDiane Gilliland 2013-03-07 20:37
Thank you for putting together the questions for the mini board review. I find them very helpful!
Reply
# Mini Board reviewDr Zahn 2013-03-10 09:37
Good review....but alot of medical info, very specific...not known when you are out for years in practice.
Reply
# MDSam Morale 2013-03-11 17:06
Thanks for your effort. Nice to review uncommon diseases to keep us up to speed. It is amazing how many diseases, pathogens etc... have had their names changed : Granulomatosis with Polyangiitis (GPA) (formerly referred to as Wegener’s granulomatosis) .
Reply
# Robert Ditrolio 2013-03-12 17:10
Excellent review questions. Please keep them coming in future issues!
Reply

Add comment

Security code
Refresh

Popular Authors

  • Greg Henry
  • Rick Bukata
  • Mark Plaster
  • Kevin Klauer
  • Jesse Pines
  • David Newman
  • Rich Levitan
  • Ghazala Sharieff
  • Nicholas Genes
  • Jeannette Wolfe
  • William Sullivan
  • Michael Silverman

Earn CME Credit